# SDR CA120201004

- Difficulty date: January 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 22,585 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Punctured
- Location: Tire
- Part time: 54 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED NOSE WHEEL FLAT AFTER LANDING.  MAINTENANCE REPLACED WHEEL/TIRE ASSY WITH NEW.  MAINTENANCE INVESTIGATION REVEALED TIRE TUBE SCUFFED AND SPLIT IN SEVERAL AREAS.  NEW MFR OF TUBES WILL BE USED IN FUTURE AS TYPE TRIAL.  ALSO SUSPECT FLIGHT OPERATIONS SHARP TURNS UNDER LOAD CONTRIBUTING FACTOR AND IS UNDER INVESTIGATION BY FLIGHT OPERATIONS DEPARTMENT.
